# SDR DALA201906133550

- Difficulty date: June 10, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 71,144 hours, 51,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2L EMERGENCY EXIT COVER DIFFUSER LENS MISSING. MAINTENANCE REINSTALLED COVER, OK FOR SERVICE.
